My husband has terminal cancer and I will soon have to be his nurse all the time. I have nerve damage as the result of an accident but must be able to drive him to medical treatment etc but at present I am too fuzzy to drive. My Dr has me on 100mg of Lyrica daily, my legs and feet still buzz and cramp but much less than before. Any advice would be helpful.
I am sorry to hear that you husband is terminally ill. This must me a difficult time for you and your husband. My prayers go out to you both. I agree with Kaismama. I did not have a 'fuzzy head' when I was on Lyrica but many people do and for them it does not go away. As Kaismama said Gabapentin which is part of the same family of drugs as Lyrica is an alternative. I have been on this one also and I had no problems in terms of 'fuzzy head' whist on this medication. A lot of people on DC are on or have been on Lyrica so you may get a good response to your question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Oct 2011 • 3 answers
Posted 3 Mar 2012 • 7 answers
Help, need feedback, head injury, migraines, memory loss, narcoleptic type activity, balance issues?
Posted 13 May 2014 • 2 answers
Oxcarbazepine - I have nerve pain in legs, back and neck pain from auto accident 30+ years ago, had?
Posted 25 Jan 2015 • 2 answers
Posted 15 Mar 2015 • 4 answers